# SDR AWXA0001250

- Difficulty date: January 19, 2001
- Submitted: January 19, 2001
- Operation: Air carrier
- Aircraft: N323AW
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23684
- Aircraft time: 41,881 hours, 24,901 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Circuit Breaker
- Part number: BACC18Z3R
- Condition: Tripped
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

SAN - 1/18/01 - ON DESCENT THE TRAILING EDGE FLAPS WOULD NOT EXTEND; THE LEADING EDGE DEVICES WERE NORMAL; THE TRAILING EDGE FLAPS WERE EXTENDED USING ALTERNATE FLAPS, HOWEVER THERE WAS NO FLAP INDICATION.  MAINTENANCE ADVISED THE CREW TO RESET THE FLAP POSITION INDICATOR CIRCUIT BREAKER AND THE INDICATOR WORKED NORMAL.  MAINTENANCE REPORTED THE CIRCUIT BREAKER WAS POPPED; AFTER RESET THE FLAPS WORKED NORMAL THROUGH SEVERAL CYCLES; MAINTENANCE ALSO RERACKED THE FLAP/SLAT POSITION MODULE; CHECKED HISTORY FOR 30 DAYS, NO PROBLEMS FOUND AND NO FURTHER PROBLEMS REPORTED.
